Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A certain class of identities on semigroups


Author: J. L. Chrislock
Journal: Proc. Amer. Math. Soc. 21 (1969), 189-190
MSC: Primary 20.92
MathSciNet review: 0237673
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0237673-5
PII: S 0002-9939(1969)0237673-5
Article copyright: © Copyright 1969 American Mathematical Society